CSpace
OPTIMAL AND SUPERCONVERGENCE ESTIMATES OF THE FINITE-ELEMENT METHOD FOR A SCALAR HYPERBOLIC EQUATION
ZHOU, AH; LIN, Q
1994
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume14Issue:1Pages:90-94
AbstractIn this paper an open problem for an optimal finite element error of a scalar hyperbolic equation is solved by using an elaborate analysis of the error expansion of linear finite elements. Additionally, a superconvergence approximation scheme for gradient is provided.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994NV34000011
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27902
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 10080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHOU, AH,LIN, Q. OPTIMAL AND SUPERCONVERGENCE ESTIMATES OF THE FINITE-ELEMENT METHOD FOR A SCALAR HYPERBOLIC EQUATION[J]. ACTA MATHEMATICA SCIENTIA,1994,14(1):90-94.
APA ZHOU, AH,&LIN, Q.(1994).OPTIMAL AND SUPERCONVERGENCE ESTIMATES OF THE FINITE-ELEMENT METHOD FOR A SCALAR HYPERBOLIC EQUATION.ACTA MATHEMATICA SCIENTIA,14(1),90-94.
MLA ZHOU, AH,et al."OPTIMAL AND SUPERCONVERGENCE ESTIMATES OF THE FINITE-ELEMENT METHOD FOR A SCALAR HYPERBOLIC EQUATION".ACTA MATHEMATICA SCIENTIA 14.1(1994):90-94.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHOU, AH]'s Articles
[LIN, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHOU, AH]'s Articles
[LIN, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHOU, AH]'s Articles
[LIN, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.